| Model Number |
246004 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using 2 bd phoenix¿ ast indicator solutions atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " insufficient amount of indicator detected on panel".
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: this complaint is for panel aborts due to insufficient indicator when using phoenix ast indicator (246004) batch 1076216.The customer did not provide photos or returns for investigation.Three bottles from retention were used to test 12 ast broths, and 12 internal qc panels.These panels were loaded into a phoenix instrument to observe for any test aborts at the end of the run.At the end of the run, there were no test aborts due to insufficient indicator.This complaint is not confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints was performed and there were two additional complaints on this batch.Complaint trending was performed and no trends were identified associated with this defect.